# SDR AWXA200200754

- Difficulty date: August 15, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 24,930 hours, 9,967 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD F/A'S REPORT SMELLING AN ACRID, BURNING ELEC SMELL WHILE SEATED AT STATION VARIOUS PHASES OF FLIGHT.  FOUND INOP BALLAST IN FWD LAV, REPLACED LIGHT BALLAST, OPS NORMAL.
